# SDR HSYA2010110310

- Difficulty date: November 3, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N122GL
- Make and model: Beech 1900C
- Aircraft serial: UC122
- Aircraft time: 28,038 hours, 34,065 cycles
- Engine: Pwa PT6A65B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT -COME UP-AFTER CYCLING THE GEAR STILL WOULD NOT COME UP AND WAS STILL INDICATING 3 GREEN IN THE DOWN POSITION. CREW ADVISED THE TOWER AND DECLARED AN EMERGENCY TO LAND. ACFT LANDED WITH NO FURTHER INCIDENT. MX TROUBLESHOT LANDING GEAR POWER AND FOUND CIRCUIT BREAKER POPPED. REST CIRCUIT BREAKER AND PERFORMED LANDING GEAR SWING MULTIPLE TIMES. ALSO, PERFORMED MANUAL AND EMERGENCY EXTENSION OPS CHECKS- GOOD. WORK DONE IAW MM 32-30-00 TROUBLESHOOTING CHART. ALSO INSPECTED AND CHECKED WIRING FROM LANDING GEAR CIRCUIT BREAKER TO PUMP MOTOR.  INSPECTED LT NACELLE AFT ELECTRICAL BAY AND FOUND TO BE SERVICEABLE IAW MM 24-30-00. PERFORMED VISUAL INSP OF POWER WIRE FROM PUMP TO CIRCUIT BREAKER AND FOUND POWER WERE GOOD IAW MM 32-31-01. PERFORMED INSP OF A316 PCB BOARD AND FOUND NO EVIDENCE OF BURNING OR ARCING IAW MM 24-30-00. PERFORMED INSP OF TRIPLE FED BUSS DIODE SYS AND OPS CHECK IAW MM 24-50-00 - ALL CHECKS WERE GOOD. PERFORMED ENGINE RUN ON ACFT WITH FULL ELECTRICAL LOAD IAW MM 24-50-00.  ACFT OPS CHECK FLIGHT PERFORMED.  OPS CHECK OF GEAR PERFORMED AND CYCLED MULTIPLE TIMES ALL OPS CHECKS WERE SATISFACTORY.
